# SDR DALA2023022801486

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,347 hours, 15,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 4R. CORRECTIVE ACTION: FOUND SPRING DISCONNECTED ON METERLOCK PANEL. RECONNECTED SPRING DOOR OPS NML PER B767 AMM 52-11 (2644787)
